I have just started jogging again and enjoying it, am hoping to run the 5k in may for cancer research. My knees seem to be ok with the jogging and are not swelling up and I have no pain. Am on steroid of 7,5 at the minute and 15mg for Metherexate and folic acid of 1 a day, also on codiene and parac. But do not know why my fingers have started to swell again, also am getting a lot of pins and needles in my hands and also my whole hands go numb! am still feeling sick and actually being sick the day I take MTX and for a fews days later. My rummey nurse said if I don`t improve with the feeling sick I might be able to go onto injections. Am still feeling like I hit a brick wall with the tiredness after a week of work and on my days off on sun mon I just want to sleep all the time. I have been on MTX since the end of Oct. my hands are aching and swelling up.
Am due to see consultant on 22 jan think to discuss medication. I also have been having mood changes, for the first few weeks my mood would change to being really angry, its like seeing yourself saying really nasty things and not being able to stop yourself, this time after taking MTX started to feel very emotional and paranoid, thinking people were talking about me. I normally don`t think like that. It only lasts for a couple of days and then am back to my normal self, does anyone else have mood swings on these tablets? My rummey nurse said will have to see how I am with these mood changes as its a concern. I do not know if the drugs are working or its the steroids that is keeping the pain away, I don`t feel any different from Oct.
Thanks for listening. xx